# SDR CALA2022062701582

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737-900ER
- Aircraft serial: 42748
- Aircraft time: 24,176 hours, 8,720 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NA
- Condition: Cracked
- Location: Fo Front Side
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ARCING ON FO FRONT WINDSHIELD IT CRACKED A MOMENT LATER. REMOVED AND REPLACED #1 FO WINDOW. DID LEAK APPLIED WINDOW SEALANT AROUND #1 FO WINDOW. NO FOR CURE. LEAKS NOTED. DID WINDOW HEAT TEST. TEST PASS.
